# SDR DALA2016102807812

- Difficulty date: February 20, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N989DN
- Make and model: Boeing 717-200
- Aircraft serial: 55067
- Aircraft time: 32,248 hours, 32,411 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 427-655
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY.   CARGO TRACK  CORRODED AT BS 427 - 655. REMOVED CORROSION IAW SRM 51-10-04.  FOUND TO BE BEYOND LIMITS IAW SRM 53-20- 52.  REPLACED THE CARGO TRACK IAW SRM 53-20-52 AND DWG 5965411 REV AW.
